# SDR DALA2017092507074

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 113,307 hours, 20,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SEAT LIGHTS TO SIDEWALL WIRE CONNECTOR MISSING AT 38AB. REPLACED WIRE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
